# SDR C77A20161229001

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 22,266 hours, 12,752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 824A
- Condition: Intermittent
- Location: Brake Sys
- Part time: 22,103 hours, 12,682 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

CREW DECLARED AN EMERGENCY ON APPROACH, DUE TO RT AND LT BRAKE FAULTS.  WENT AROUND AND PERFORMED QRH PROCEDURE AND LANDED SAFELY.   MAINTENANCE WAS PERFORMED. BRAKE LT AND RT FAULTS ON APPROACH, MAX BRAKE TEMP DID NOT EXCEED 200C.  C/W FIM TASK 32-41-00-810-824-A, MESSAGE CLEARED, TRANSITORY CONDITION OF THE MAIN BRAKE CONTROL MODULE. A/C OK FOR SERVICE.
